Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Overshoot functionals for almost semicontinuous processes defined on a Markov chain


Author: E. V. Karnaukh
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 49-57
MSC (2000): Primary 60G50, 60J70; Secondary 60K10, 60K15
Published electronically: July 14, 2008
MathSciNet review: 2368739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The distributions of overshoot functionals are considered in the paper for almost semicontinuous processes defined on a finite irreducible Markov chain.


References [Enhancements On Off] (What's this?)

  • 1. D. V. Gusak, Granichni zadachi dlya protsesiv z nezalezhnimi prirostami na skinchennikh lantsyugakh Markova ta dlya napivmarkovskikh protsesiv, \cyr Trudi Īnstitutu Matematiki Natsīonal′noï\ Akademīï\ Nauk Ukraïni [Proceedings of the Institute of Mathematics of the National Academy of Sciences of the Ukraine], vol. 18, Natsīonal′na Akademīya Nauk Ukraïni, Īnstitut Matematiki, Kiev, 1998 (Ukrainian, with English and Ukrainian summaries). MR 1710395 (2000m:60050)
  • 2. Søren Asmussen, Ruin probabilities, Advanced Series on Statistical Science & Applied Probability, vol. 2, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. MR 1794582 (2001m:62119)
  • 3. D. V. Gusak, The distribution of extrema for risk processes on a finite Markov chain, Theory Stoch. Process. 7(23) (2001), no. 1-2, 109-120.
  • 4. D. V. Gusak and E. V. Karnaukh, Matrix factorization identity for almost semi-continuous processes on a Markov chain, Theory Stoch. Process. 11 (2005), no. 1-2, 40–47. MR 2327445 (2008e:60314)
  • 5. V. S. Korolyuk and A. F. Turbin, Polumarkovskie protsessy i ikh prilozheniya, Izdat. “Naukova Dumka”, Kiev, 1976 (Russian). MR 0420902 (54 #8913)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G50, 60J70, 60K10, 60K15

Retrieve articles in all journals with MSC (2000): 60G50, 60J70, 60K10, 60K15


Additional Information

E. V. Karnaukh
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: kveugene@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00731-X
PII: S 0094-9000(08)00731-X
Keywords: Overshoot functionals, almost semicontinuous processes, ruin probability
Received by editor(s): October 31, 2005
Published electronically: July 14, 2008
Article copyright: © Copyright 2008 American Mathematical Society